| Model Number |
01.18.402 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2024 lot 1909805: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had pain due to a loose stem and the cause of the loose stem is unknown.At about 4 years and 1 month post primary the surgeon revised the stem and head.The surgery was completed successfully.